English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28605/40643
Visitors : 4492439      Online Users : 44
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/30493

Title: H∞ control for nonlinear descriptor systems
Authors: He-Sheng Wang;Chee-Fai Yung;Fan-Ren Chang
Contributors: 國立臺灣海洋大學:通訊與導航工程學系
Keywords: Descriptor Systems;differential games;differential-algebraic
Date: 2002-11
Issue Date: 2012-01-05T01:21:31Z
Publisher: IEEE Transactions on Automatic Control
Abstract: abstract:In this paper, we study the H∞ control problem for nonlinear descriptor systems governed by a set of differential-algebraic equations (DAEs) of the form Ex˙ = F(x, w, u), z = Z(x, w, u), y = Y(x, w, u), where E is, in general, a singular matrix. Necessary and sufficient conditions are derived for the existence of a controller solving the problem. We first give various sufficient conditions for the solvability of H∞ control problem for DAEs. Both state-feedback and output-feedback cases are considered. Then, necessary conditions for the output feedback control problem to be solvable are obtained in terms of two Hamilton-Jacobi inequalities plus a weak coupling condition. Moreover, a parameterization of a family of output feedback controllers solving the problem is also provided.
Relation: 47(11), pp.1919-1925
URI: http://ntour.ntou.edu.tw/handle/987654321/30493
Appears in Collections:[通訊與導航工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback